Commentarii Mathematici Helvetici


Full-Text PDF (238 KB) | Metadata | Table of Contents | CMH summary
Volume 79, Issue 4, 2004, pp. 758–778
DOI: 10.1007/s00014-004-0810-4

Published online: 2004-12-31

Fixity and free group actions on products of spheres

Alejandro Adem[1], James F. Davis[2] and Özgün Ünlü[3]

(1) The University of British Columbia, Vancouver, Canada
(2) Indiana University, Bloomington, USA
(3) University of Wisconsin, Madison, USA

No abstract available for this article.

Keywords: group actions on manifolds

Adem Alejandro, Davis James, Ünlü Özgün: Fixity and free group actions on products of spheres. Comment. Math. Helv. 79 (2004), 758-778. doi: 10.1007/s00014-004-0810-4